Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 542179.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Nonstationary Stokes system with variable viscosity in bounded and unbounded domains
Authors:Abels, H.
Date of Publication (YYYY-MM-DD):2010
Title of Journal:Discrete and Continuous Dynamical Systems / S
Volume:3
Issue / Number:2
Start Page:141
End Page:157
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:LOCALID:training47408
ISSN:1937-1632
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.